PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

An easier proof of the Canonical Ramsey Theorem

Volume 145 / 2016

Pierre Matet Colloquium Mathematicum 145 (2016), 187-191 MSC: Primary 03E02. DOI: 10.4064/cm6577-3-2016 Published online: 3 June 2016

Abstract

We give a new proof of the Canonical Ramsey Theorem of Erdős and Rado.

Authors

  • Pierre MatetUniversité de Caen – CNRS
    Laboratoire de Mathématiques
    BP 5186
    14032 Caen Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image